Elaine Billings and her son Officer Thomas Fort, Jr.
A New York State Police Officer, Tommy, lost his life to Zoloft and Wellbutrin
but then came back with a message for his mother and us all….
Everyone, and especially those who have lost a loved on to an antidepressant-induced suicide, needs to hear Tommy’s message to his mother from the grave. His statement is the truth for all who have died on these deadly antidepressants and the same message they would all bring to their loved ones if they could find a way! It is the message I have worked to bring out with my book and my work for two over decades and Tommy’s message only confirms it. Everyone needs to know this!
Please click the link below to watch this video about Tommy and hear his message.
Tommy’s Story: The story of Tommy Fort as written by his mom Elaine Billings.
Tommy was an investigator and hostage negotiator for the New York State Police. Over 700 people attended his wake.
His mother says this is the only thing she knows to do….she says, “tell my Tommy’s story. His was not a planned suicide. He got up that Thursday morning and cleaned the pool, mowed the lawn, called a friend to have lunch the next day, called the DA to set up a meeting for the following week on a case they were both involved with.”
“Tommy’s wife went out with her mother and Tommy was going to spend the day with his two children, aged 9 and 11.”
“His son asked him if he would go pick up a friend for him to play with. Tommy said yes, and went and got him.”
“Then sometime close to 1:00 o’clock his daughter asked him if he would go get her friend. Again Tommy said yes.”
“But he never made it there, instead he drove to a big downtown parking lot and got his work gun out of his locked trunk, got back into the car, placed the gun to his head and pulled the trigger!”
“I have asked myself over and over what happened? What agony? Psychotic break? What happened to his mind? When I think of what terrible thing or thoughts hit him to make him think that the only thing he could do is kill himself… sometimes it feels like it’s eating me up, but I know I have to stay strong because it is what he would want me to do.”
“I know he didn’t mean it, because he came to me and told me. I am now his voice and I will be his voice until I breathe my last breath! The reason is easy for me, I love him with every ounce of my being!”
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
1,312 total views, 15 views today